# SDR 2003UALA00642

- Difficulty date: August 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 16,160 hours, 1,930 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN STA 2215 NEAR STR 31L IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER REPAIR.
